# SDR UALA2011040401584

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 78,305 hours, 12,651 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 95
- Condition: Faulty
- Location: Fwd Position
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT LOW FLOW WITH HORN.  REPLACED FWD RACK SUPPLY FAN PER AMM.  OPS CHECK NORMAL.
